# SDR MWEA97466

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, ABOVE PAX DOOR HOLD OPEN RECEPT FUSE SKIN CRACKED.  MAINT REPAIRED IAW SRM 53-04 FIG 24 SHT 1.
